MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah EXETER V40 STEM 37.5MM NO 1; prosthesis, hip, semi-constrained, metal/polymer, porous uncemented

Stryker Orthopaedics-Mahwah EXETER V40 STEM 37.5MM NO 1; prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Catalog Number 0580-1-371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the trial reduction, whilst planning to use the accolade ii with bha, a screw became lodged, so we had to switch to the exeter at short notice.Once the intended size had been determined and the flag inserted, cement was mixed using 80g acm and placed into the medullary canal; however, the cement set whilst the exeter was being inserted.The exeter was subsequently removed, but it had fractured from the proximal end down to the shaft, so the wound was closed as is on this occasion.As this was an emergency procedure, the cement had not been cooled; it was mixed for one minute and inserted five minutes later.

Brand Name
EXETER V40 STEM 37.5MM NO 1
Common Device Name
prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50160579
Report Number0002249697-2026-00676
Device Sequence Number15729066
Product Code LPH
UDI-Device Identifier04546540153258
UDI-Public04546540153258
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011623
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-1-371
Device Lot NumberA07000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale